# SDR EIA990133

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B0807721
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE RIGHT WING NR 15 LEADING EDGE INBOARD SUPPORT ARM UPPER END RIBS WERE FOUND WORN AND GOUGED. SUSPECTED CAUSE IS IMPROPER BUSHING INSTALLATION ON INBOARD BEARING.  REPAIRED PER ECRA NR 478-57-091-2.  (M)
